# SDR IPXA2024031178640

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N630UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65777
- Aircraft time: 9,386 hours, 1,440 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Binding
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO OPEN MAIN ENTRY 1 DOOR FROM INSIDE UPON TAXI IN FOUND OUTER HANDLES TO THE L1 (MAIN ENTRY DOOR) TO BE UNSTOWED AT A 45 DEGREE ANGLE TO THE DOOR SURFACE. NO DAMAGE FOUND,STOWED AND SECURED HANDLE INTO THE RECESSED DETENT AND DOOR OPERATED NORMALLY AS PER AMM REFERENCE 52-11-00/201. A/C GOOD FOR SERVICE AT THIS TIME.
